# SDR CALA2023042401232

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737-900ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 141A61101
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FWD FRAME GOUGED AT SEAL LOCATOR AND GATE AREA. SRM 51-40-02, RESTORED FINSH TO RE-WORKED AREAS, REFERENCE AMM 51-21-41 & 51-21-99 REMOVED DAMAGED FRAME AND UPPER SEAL LOCATOR REFERENCE SRM 51-40-02, DRILLED & LOCATED NEW FRAME, SEAL LOCATOR, REFERE NCE SRM 51-40-02 AND DWG 141A6101. INSTALLED NEW FRAME AND LOCATOR REFERENCE DWG 141A6101, SRM
